# SDR AALA202509173252

- Difficulty date: September 16, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 69,246 hours, 29,285 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR GIRT BAR WILL NOT SEAT PROPERLY IN THE BRACKETS. ADJUSTED AFT GIRT BAR FITTING. PER AMM 25-66-02. OPERATIONAL CHECK GOOD.
